Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
80 kg162 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 80 kg and is 162 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

80 kg162 cm
BMI = kg/m²
2.Easy
10451SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 104/51 mmHg. Find the pulse pressure PP.

SBP 104 mmHgDBP 51 mmHg
PP = mmHg
3.Medium
158103SBPDBPmmHgHR 149/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 149/min and a blood pressure of 158/103 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 149/minBP 158/103 mmHg
SI =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: occasionally moist; activity: walks frequently; mobility: no limitation; nutrition: excellent; friction and shear: problem. Find the Braden total B.

6–23
B =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: weak; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 143 kg and is 191 cm tall. Calculate the BMI and click the WHO weight category.

143 kg191 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 30.5 kg/m²
  2. 2. PP = 53 mmHg
  3. 3. SI = 0.94
  4. 4. B = 20
  5. 5. low risk
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.